# SDR 2002UALA00280

- Difficulty date: February 18, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 3,320 hours, 1,289 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAM DOOR PAGE INDICATIONS INOPERABLE.  ON DEPARTURE ECAM DOORS, AFT CARGO CAME ON.
